Alert archive / Illinois / Special Weather Statements in 2011

Special Weather Statement, NWS Lincoln, IL

March 23, 2011Cass County, Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this special weather statement at Mar 23, 2011, 2:26 AM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2011, 2:26 AM CDT (07:26 UTC)
Expired
Mar 23, 2011, 3:45 AM CDT
In force
79 min
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WWUS83 KILX 230726
SPSILX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
226 AM CDT WED MAR 23 2011

ILZ040-047-049-050-230845-
CASS-MORGAN-SCHUYLER-SCOTT-
226 AM CDT WED MAR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR CASS...MORGAN...NORTHERN SCOTT 
AND SOUTHERN SCHUYLER COUNTIES UNTIL 345 AM CDT...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BROOKLYN TO CLAYTON
TO 21 MILES WEST OF BEVERLY...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CASS...MORGAN...SCHUYLER AND SCOTT COUNTIES...INCLUDING THE
CITIES OF RUSHVILLE...BEARDSTOWN...BLUFF SPRINGS...MEREDOSIA...
NAPLES...ARENZVILLE...CHANDLERVILLE...BLUFFS...EXETER AND VIRGINIA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4014 9086 4012 9037 4011 9031 4006 9028
      4007 9006 3962 9000 3963 9062 3970 9065
      3983 9058 3988 9059 3991 9055 3998 9053
      3998 9060 4002 9062 4004 9069 4010 9071
      4011 9090
TIME...MOT...LOC 0723Z 270DEG 36KT 4028 9070 4001 9095
          3975 9131

$$

CHURCHILL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Mar 22, 11:35 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Mar 22, 11:35 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1135 PM CDT TUE MAR 22 2011

.DISCUSSION...
ISSUED 859 PM CDT TUE MAR 22 2011

LINE OF CONVECTION FINALLY DEVELOPED OVER PARTS OF IOWA AND NW
MISSOURI. THIS CONVECTION IS SLOWLY MOVING EAST AND WILL PROBABLY
REACH WESTERN PARTS OF THE CWA JUST BEFORE MIDNIGHT. CURRENT
FORECAST SEEMS TO BE ON TRACK...THOUGH PCPN WILL COME LATER THAN
ORIGINALLY EXPECTED. DESPITE TIMING ISSUES...CURRENT FORECAST
LOOKS OK. SO NO FORECAST UPDATE PLANNED AT THIS TIME.

AUTEN

&&

.AVIATION...
ISSUED 1145 PM CDT TUE MAR 22 2011

VFR CONDITIONS WILL CONTINUE AT ALL SITES TONIGHT PRIOR TO THE
COLD FRONT AND PCPN ARRIVING. A LINE OF THUNDERSTORMS WEST OF THE
AREA WILL MOVE INTO THE STATE AND AFFECT PIA AT BEGINNING OF TAF
ISSUANCE...SPI AND BMI AROUND 08Z...DEC AROUND 09Z AND CMI AT
10Z. WILL HAVE VCTS WITH TEMPO FOR COUPLE OF HOURS AT ALL SITES.
THEN COLD FRONT WILL MOVE THROUGH 3-4 HOURS AFTER PCPN
ENDS...REACHING CMI BY 13Z. SKY SHOULD BE CLEAR TO SCATTERED AT
THE TIME BUT THEN BEGIN TO CLOUD BACK OVER AS LOWER CLOUDS ARE
FORECAST TO MOVE INTO THE AREA DURING THE AFTERNOON AND EVENING HOURS.
WITH THESE CLOUDS...BELIEVE SHOWERS POSSIBLE AS THE MID LEVEL
TROUGH ROTATES THROUGH THE AREA. WINDS SHOULD BE SOUTHERLY UNTIL
THE COLD FRONT PASSES AROUND MORNING. THEN WINDS GRADUALLY SWITCH
TO NORTHWESTERLY WITH GUSTS TO AROUND 20-22KTS AND THEN DECREASE
SOME AND BECOME NORTH-NORTHWESTERLY DURING THE EVENING HOURS.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 140 PM CDT TUE MAR 22 2011

WARM FRONT CONTINUES TO SLOWLY PUSH NORTH ACRS THE FORECAST AREA
THIS AFTERNOON. SATELLITE DATA CONTINUES TO SHOW A PLUME OF MID
AND HIGH LEVEL MOISTURE STREAMING NORTHEAST OUT OF MISSOURI WITH
SOME SCATTERED SHOWERS AND ISOLD THUNDER ASSOCIATED WITH THE
MOISTURE. PRE-FRONTAL TROF WAS ACRS CENTRAL NEBRASKA SOUTH THRU
WRN OK. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS SFC
TROF/DRY LINE LATER THIS AFTERNOON AND THEN SURGE EAST TO THE
MISSISSIPPI RIVER BY MIDNIGHT. MUCH COLDER WEATHER WILL FOLLOW
FOR LATER WED AFTN AND THE REMAINDER OF THE WEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

MAIN FORECAST CONCERN REVOLVES AROUND PRECIP COVERAGE THIS EVENING
NEAR NORTHWARD ADVANCING WARM FRONT...WHICH IS FORECAST TO EDGE
NORTH OF OUR AREA BY 00Z...AND THEN WITH MORE ORGANIZED CONVECTION
MOVING IN OVER OUR WEST BTWN 9 PM AND MIDNIGHT. HI-RES MODELS
(BOTH THE NMM AND ARW) INDICATING STORMS WILL ORGANIZE ACRS THE
MISSOURI RIVER VALLEY AND CONSOLIDATE MORE INTO A QUASI-LINEAR
CONVECTIVE SYSTEM LATER TONIGHT AND IT TRACKS INTO OUR AREA.
PRIMARY THREAT WOULD BE FROM DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL AS MODELS CONTINUE TO INDICATE SOME FAIRLY STEEP MID
LEVEL LAPSE RATES. INSTABILITY WILL BE ON THE WANE LATER THIS
EVENING SO EXPECT A GRADUAL WEAKENING TREND IN THE STORMS AS
THEY RACE ESE INTO OUR AREA OVERNIGHT.

STORMS SHOULD BE WELL EAST OF THE AREA AS THE PRE-FRONTAL TROF
SHIFTS AWAY FROM THE REGION. HOWEVER...APPROACHING UPPER LEVEL
TROF AND ASSOCIATED COLD TEMPERATURES ALOFT WILL COINCIDE WITH
SOME BRIEF SUNSHINE WHICH SHOULD BRING ABOUT AN INCREASE IN
SHOWER ACTIVITY BY LATE MORNING OR EARLY AFTN. BOTH THE NMM AND
ARW HI-RES SOLUTIONS SUGGEST SOME REDEVELOPMENT OF CONVECTION
POSSIBLE ESPECIALLY EAST OF I-55 WEDNESDAY AFTERNOON. LOOKS LIKE
THE SEVERE THREAT WITH STRONG WINDS AND HAIL WL BE MAINLY EAST
OF I-57 TOMORROW AFTN. AS WINDS SWING INTO THE NORTHWEST...MUCH
COLDER AIR WILL SURGE SOUTHEAST INTO THE FORECAST AREA WITH
TEMPERATURES ACTUALLY BEGINNING TO FALL OFF SOME...ESPECIALLY
ACROSS THE NORTHWEST. ANOTHER WEAK UPPER LEVEL WAVE IS FORECAST
TO ROTATE AROUND THE COLD 500 MB SYSTEM MOVING THRU TMRW NIGHT
WHICH WILL BRING A CONTINUING LOW CHANCE OF RAIN AND OR SNOW
SHOWERS TO THE AREA.

LOW LEVEL CYCLONIC FLOW SHOULD BEGIN TO BREAK DOWN ON THURSDAY AS
THE SYSTEM DEPARTS THE AREA WITH A GRADUAL DECREASE IN CLOUD COVER
DURING THE DAY. HOWEVER...THAT WILL BE SHORT LIVED AS ANOTHER
SYSTEM WILL BE APPROACHING THE AREA FROM THE SOUTHWEST THURSDAY
NIGHT INTO FRIDAY. COLD CANADIAN HIGH PRESSURE WILL BE POSITIONED
TO OUR NORTH BRINGING A CHILLY NORTHEAST WIND TO THE AREA WHILE
MOISTURE WILL STREAM NORTHEAST INTO THE MIDWEST AHEAD OF THE
SOUTHERN STREAM WAVE LATE THURSDAY NIGHT AND FRIDAY BRINGING AN
INCREASING CHANCE FOR RAIN TO THE AREA ON FRIDAY...WITH TEMPS
AT THE SFC AND ALOFT COLD ENOUGH TO SUPPORT A RAIN/SNOW MIX MAINLY
NORTH OF I-74...WITH PRECIP CHANCES LINGERING INTO FRIDAY NIGHT.

LONG TERM...SATURDAY THROUGH TUESDAY

A COLD AND UNSETTLED PATTERN FORECAST TO HOLD OVER THE AREA INTO
EARLY NEXT WEEK.

MODELS STILL HAVING A CONSIDERABLE AMOUNT OF DIFFICULTY RESOLVING
THE UPPER PATTERN ACRS THE LOWER 48 DURING THIS PERIOD. WITH A
FAIRLY SIGNIFICANT HIGH LATITUDE BLOCK IN PLACE ACRS CENTRAL
CANADA...UPPER LEVEL SYSTEMS FROM THE PACIFIC ARE FORCED INTO A
MORE SOUTHERLY TRACK ACRS THE COUNTRY WHILE A COLD CANADIAN HIGH
REMAINS IN PLACE TO OUR NORTH. THIS SHOULD RESULT IN PERIODIC
CHANCES FOR RAIN AND OR SNOW ALONG WITH UNSEASONABLY COLD
TEMPERATURES. THE NEXT SYSTEM IS TIMED DIFFERENTLY BY THE MEDIUM
RANGE MODELS BUT IT APPEARS THE TIME FRAME FROM LATE MONDAY
THROUGH TUESDAY NIGHT WOULD BE THE NEXT THREAT FOR RAIN AND OR
SNOW ACRS THE AREA. WITH THE COLD AIR SOURCE LOCKED IN PLACE TO
OUR NORTH AND THE STORM SYSTEMS FORECAST TO TRACK SOUTH OF THE
AREA...WILL HAVE TO KEEP AN EYE ON THE POTENTIAL FOR SNOW DURING
THIS PERIOD.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 22, 3:19 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT TUE MAR 22 2011

ILZ036-040-041-047-049-050-231100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
319 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ALTHOUGH A
FEW THUNDERSTORMS MAY OCCUR EARLY THIS EVENING...THE MAIN ACTIVITY
IS EXPECTED BETWEEN 8 PM AND MIDNIGHT...AS STORMS MOVE OUT OF
MISSOURI AND IOWA. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS WITH THE STORMS LATER THIS EVENING.

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER...FROM
HAVANA THROUGH BEARDSTOWN...INTO THE WEEKEND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 8 PM
AND MIDNIGHT.

ILZ027>031-037-038-042>046-048-051>053-231100-
CHAMPAIGN-CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-
MENARD-PEORIA-PIATT-SANGAMON-STARK-TAZEWELL-VERMILION-WOODFORD-
319 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS...MAINLY ALONG AND NORTH OF A
JACKSONVILLE TO DANVILLE LINE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ALTHOUGH A
FEW THUNDERSTORMS MAY OCCUR EARLY THIS EVENING...THE MAIN ACTIVITY
IS EXPECTED BETWEEN 8 PM AND MIDNIGHT WEST OF I-55...AND TOWARD
MIDNIGHT ACROSS EAST CENTRAL ILLINOIS...AS STORMS MOVE OUT OF
MISSOURI AND IOWA. LARGE HAIL IS THE PRIMARY THREAT WITH THESE
STORMS. DAMAGING WINDS ARE ALSO POSSIBLE IN A FEW AREAS...ESPECIALLY
WEST OF I-55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY FROM 8 PM TO
4 AM.

ILZ054>057-061>063-066-067-071-072-231100-
CLARK-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER-
MOULTRIE-RICHLAND-SHELBY-
319 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EAST CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE
AREA LATER THIS EVENING...CONTINUING OVERNIGHT. WHILE A FEW OF THE
STORMS ARE EXPECTED TO PRODUCE GUSTY WINDS AND HAIL...THE MAIN
SEVERE WEATHER THREAT IS EXPECTED TO REMAIN FURTHER NORTHWEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL LINGER INTO WEDNESDAY. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE...ESPECIALLY NEAR THE INDIANA
BORDER. HOWEVER...THE MAIN SEVERE WEATHER IS EXPECTED TO BE
FURTHER EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ068-073-231100-
CRAWFORD-LAWRENCE-
319 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG THE WABASH
RIVER.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE
AREA LATER THIS EVENING...CONTINUING OVERNIGHT. WHILE A FEW OF THE
STORMS ARE EXPECTED TO PRODUCE GUSTY WINDS AND HAIL...THE MAIN
SEVERE WEATHER THREAT IS EXPECTED TO REMAIN FURTHER NORTHWEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL LINGER INTO WEDNESDAY. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE...ESPECIALLY NEAR THE INDIANA
BORDER. HOWEVER...THE MAIN SEVERE WEATHER IS EXPECTED TO BE
FURTHER EAST.

FLOODING ALONG THE THE WABASH RIVER SHOULD SUBSIDE BY LATE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Special weather statement, Mar 22, 11:48 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 PM CDT TUE MAR 22 2011

ILZ027-230545-
KNOX-
1148 PM CDT TUE MAR 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 1245 AM CDT...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROZETTA...OR NEAR OQUAWKA...MOVING EAST AT
60 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RIO...
  WATAGA...
  ONEIDA...
  ALTONA...
  VICTORIA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 9000 4080 9000 4071 9046 4115 9045
      4116 9044
TIME...MOT...LOC 0448Z 252DEG 51KT 4099 9083

AUTEN
Special weather statement, Mar 23, 12:18 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1218 AM CDT WED MAR 23 2011

ILZ027>031-230615-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
1218 AM CDT WED MAR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHEASTERN KNOX...
NORTHERN PEORIA...NORTHERN WOODFORD AND STARK COUNTIES UNTIL 115 AM
CDT...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LA FAYETTE...OR 9 MILES SOUTHWEST OF
KEWANEE...MOVING EAST AT 60 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ELMIRA...
  TOULON...
  WYOMING...
  OSCEOLA...
  CASTLETON...
  BRADFORD...
  CAMP GROVE...
  LACON...
  TOLUCA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8963 4116 8933 4115 8932 4111 8933
      4110 8905 4093 8905 4093 8902 4087 8902
      4087 9003 4116 9003 4116 8989 4124 8988
      4124 8964
TIME...MOT...LOC 0517Z 265DEG 52KT 4112 8995

AUTEN
Special weather statement, Mar 23, 2:26 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
226 AM CDT WED MAR 23 2011

ILZ040-047-049-050-230845-
CASS-MORGAN-SCHUYLER-SCOTT-
226 AM CDT WED MAR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR CASS...MORGAN...NORTHERN SCOTT
AND SOUTHERN SCHUYLER COUNTIES UNTIL 345 AM CDT...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BROOKLYN TO CLAYTON
TO 21 MILES WEST OF BEVERLY...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CASS...MORGAN...SCHUYLER AND SCOTT COUNTIES...INCLUDING THE
CITIES OF RUSHVILLE...BEARDSTOWN...BLUFF SPRINGS...MEREDOSIA...
NAPLES...ARENZVILLE...CHANDLERVILLE...BLUFFS...EXETER AND VIRGINIA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4014 9086 4012 9037 4011 9031 4006 9028
      4007 9006 3962 9000 3963 9062 3970 9065
      3983 9058 3988 9059 3991 9055 3998 9053
      3998 9060 4002 9062 4004 9069 4010 9071
      4011 9090
TIME...MOT...LOC 0723Z 270DEG 36KT 4028 9070 4001 9095
          3975 9131

CHURCHILL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 11:48 PM CDTSpecial Weather StatementILXKnox57 min
Mar 23, 12:18 AM CDTSpecial Weather StatementILXMarshall, Stark57 min

Nearby

Special Weather Statements in Illinois, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.